# SDR AALA201612059019

- Difficulty date: December 4, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 48,007 hours, 27,537 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2134
- Condition: No Test
- Location: Emergency Light
- Part time: 48,003 hours, 27,536 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN EMERGENCY POWER SUPPLY UNIT AT 12WL WILL NOT PASS TEST.  REPLACED THE POWER SUPPLY IAW AMM 33-51-38-400-001-A.
